Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 14, NWS Great Falls, MT

June 5, 20124 counties in Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 5, 2012, 3:05 PM MDT for 4 counties in Montana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 3:05 PM MDT (21:05 UTC)
Expired
Jun 5, 2012, 3:45 PM MDT
In force
40 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Broadwater County, MT, Cascade County, MT, Lewis and Clark County, MT, Meagher County, MT

The radar

The Great Falls radar (KTFX), 88 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:37 PM MDTSevere Thunderstorm WatchSPC7 hr
Jun 5, 2:37 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-628 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WUUS55 KTFX 052105
SVRTFX
MTC007-013-049-059-052145-
/O.NEW.KTFX.SV.W.0014.120605T2105Z-120605T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
305 PM MDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CASCADE COUNTY IN CENTRAL MONTANA...
  WESTERN MEAGHER COUNTY IN CENTRAL MONTANA...
  NORTHERN BROADWATER COUNTY IN SOUTHWEST MONTANA...
  SOUTHEASTERN LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA...

* UNTIL 345 PM MDT

* AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 17 MILES EAST OF TOWNSEND...MOVING NORTHWEST AT
  45 MPH.

* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
  SOUTH CENTRAL CASCADE...WESTERN MEAGHER...NORTHERN BROADWATER AND
  SOUTHEASTERN LEWIS AND CLARK COUNTIES.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING
FOR NORTHWESTERN MONTANA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHWEST MONTANA.

&&

LAT...LON 4686 11195 4713 11115 4629 11082 4619 11133
TIME...MOT...LOC 2105Z 152DEG 46KT 4640 11118

$$

MLV
2 follow-up statements
511 
WWUS55 KTFX 052126
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
326 PM MDT TUE JUN 5 2012

MTC007-013-049-059-052145-
/O.CON.KTFX.SV.W.0014.000000T0000Z-120605T2145Z/
BROADWATER MT-CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT-
326 PM MDT TUE JUN 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN LEWIS AND CLARK...WESTERN MEAGHER...SOUTH CENTRAL
CASCADE AND NORTHERN BROADWATER COUNTIES...

AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER NORTH CENTRAL BROADWATER COUNTY...OR 22 MILES WEST OF
WHITE SULPHUR SPRINGS...MOVING NORTHWEST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING
FOR NORTHWESTERN MONTANA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHWEST MONTANA.

LAT...LON 4686 11195 4713 11115 4629 11082 4619 11133
TIME...MOT...LOC 2126Z 152DEG 46KT 4664 11137

$$

MLV
293 
WWUS55 KTFX 052139
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
339 PM MDT TUE JUN 5 2012

MTC007-013-049-059-052149-
/O.EXP.KTFX.SV.W.0014.000000T0000Z-120605T2145Z/
BROADWATER MT-CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT-
339 PM MDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS AND
CLARK...WESTERN MEAGHER...SOUTH CENTRAL CASCADE AND NORTHERN
BROADWATER COUNTIES WILL EXPIRE AT 345 PM MDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...HOWEVER THIS
STORM REMAINS SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING
FOR NORTHWESTERN MONTANA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHWEST MONTANA.

LAT...LON 4686 11195 4713 11115 4629 11082 4619 11133
TIME...MOT...LOC 2139Z 152DEG 46KT 4679 11149

$$

MLV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:40 PM MDT, 25 minutes earlier.

Area forecast discussion, Jun 5, 2:40 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
240 PM MDT TUE JUN 5 2012

.DISCUSSION...
TONIGHT THROUGH THURSDAY...AN UPPER LEVEL LOW PRESSURE TROF WILL
MOVE OVER THE ROCKIES TONIGHT. STRONG STORMS WILL DEVELOP OVER THE
SOUTHWEST ZONES AND DEVELOP NORTH DURING THE EVENING.
MOIST...UNSTABLE CONDITIONS AHEAD OF THIS TROF WILL KEEP CONDITIONS
IN PLACE FOR STRONG THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN
ZONES INTO THE EVENING. PORTIONS OF THE CWA TO THE NORTH AND
NORTHEAST WILL DEVELOP CAPES IN EXCESS OF 2500 AND VERY STRONG
HELICITY. SEVERE THUNDERSTORMS AND/OR TORNADOES ARE POSSIBLE WITH
THESE CONDITIONS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR
MARIAS PASS FROM MIDNIGHT THROUGH WEDNESDAY. SNOW ACCUMULATIONS
ELSEWHERE WILL GENERALLY BE AT HIGHER ELEVATIONS. STRONG WINDS WILL
DEVELOP AFTER MIDNIGHT OVER THE NORTHERN ROCKIES. MODELS ARE NOT
CONSISTENT WITH THE STRENGTH OF THESE WINDS AND WILL KEEP FORECASTED
VALUES BELOW WARNING CRITERIA. STRONG WEST WINDS WILL CONTINUE
THROUGH WEDNESDAY AND TEMPS WILL BE MUCH COOLER. THE AIRMASS WILL
WARM THURSDAY AND TEMPS WILL TREND BACK TOWARDS SEASONAL NORMALS.
ZELZER

THURSDAY THROUGH TUESDAY NIGHT...LONG RANGE MODELS CONTINUE TO BE IN
GOOD AGREEMENT FOR MOST OF THIS PERIOD...BUT THERE ARE SOME
DIFFERENCES IN THE LATER PORTION. AN INCREASINGLY MOIST AND UNSTABLE
SOUTHWESTERLY FLOW ALOFT WILL DEVELOP OVER THE TFX CWA THURSDAY AND
THURSDAY NIGHT IN THE WAKE OF THE EXITING SHORTWAVE TROUGH AND AHEAD
OF AN APPROACHING PACIFIC LOW PRESSURE SYSTEM. THIS WILL KEEP A
CHANCE OF SHOWERS OVER THE MOUNTAINS OF WESTERN AND SOUTHWEST
MONTANA THURSDAY...AS TEMPERATURES WARM TO NEAR SEASONAL AVERAGES.
THE FORECAST MODELS ARE A BIT MORE AGGRESSIVE WITH SPREADING
PRECIPITATION OVER THE AREA WITH THE NEXT PACIFIC SYSTEM...SO HAVE
INCREASED THE CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST
CHANCE FOR ACTIVITY WILL BE FRIDAY AFTERNOON AND EVENING ALONG THE
LEADING EDGE OF THE SYSTEM AND IN THE VICINITY OF A FAIRLY STRONG
ASSOCIATED COLD FRONT. SLIGHTLY WARMER THAN NORMAL TEMPERATURES ON
FRIDAY WILL COOL TO ALMOST 10 DEGREES BELOW NORMAL BEHIND THE COLD
FRONT ON SATURDAY. ANOTHER GOOD CHANCE FOR SHOWERS IS EXPECTED
DURING THE SATURDAY NIGHT THROUGH SUNDAY NIGHT PERIOD AS THE
PACIFIC LOW PRESSURE SYSTEM ACTUALLY MOVES THROUGH THE AREA. A
WEAK CANADIAN COLD FRONT WILL ALSO SWING SOUTH THROUGH THE AREA IN
THE WAKE OF THE SYSTEM SUNDAY AND SUNDAY NIGHT...KEEPING
TEMPERATURES AROUND 10 DEGREES BELOW NORMAL. AFTER THIS
PERIOD...THE MODELS HAVE SOME DISAGREEMENT. GFS/ECMWF/GEM ALL HAVE
AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE AREA IN THE WAKE OF
THE PACIFIC SYSTEM...BUT THE GFS MOVES A DISTURBANCE THROUGH THE
RIDGE. THEREFORE...HAVE KEPT A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST...BUT KEPT THE CHANCE LESS THAN CLIMATOLOGICAL NORMALS.
MODELS ARE IN SOMEWHAT BETTER AGREEMENT WITH TEMPERATURES...SO
HAVE KEPT THEM NEAR TO SLIGHTLY ABOVE NORMAL FOR THE MONDAY
THROUGH TUESDAY NIGHT PERIOD. COULSTON

&&

.AVIATION...
UPDATED 1815Z.
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY
AFTERNOON AND CONTINUE THROUGH TUESDAY EVENING. SOME OF THESE STORMS
MAY BE SEVERE WITH A RISK OF WIND GUSTS IN EXCESS OF 50 KNOTS AND
HAIL TO ONE INCH IN DIAMETER. KHVR AND KLWT WILL HAVE THE BEST
CHANCE FOR SEVERE THUNDERSTORMS WHILE THERE IS A SMALLER CHANCE AT
KBZN AND KGTF. WITHIN THE SHOWERS AND THUNDERSTORMS THERE WILL BE
AREAS OF IFR CEILINGS AND VISIBILITIES IN HEAVY RAIN. SUCH
CONDITIONS MAY PERSIST FOR A FEW HOURS AT KHLN...KCTB...KGTF AND
KBZN. BRITTON

&&

.HYDROLOGY...
THE FLOOD WARNING CONTINUES FOR CLEAR CREEK IN BLAINE COUNTY
UNTIL FURTHER NOTICE. CLEAR CREEK IS SLOWLY RECEDE AND IS EXPECTED
TO DROP BELOW FLOOD STAGE LATER TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  77  44  56  39 /  30  80  30   0
CTB  72  42  51  37 /  30  80  60  10
HLN  76  44  59  37 /  50  80  40   0
BZN  82  38  60  32 /  40  60  20   0
WEY  67  32  48  27 /  40  60  20  10
DLN  72  35  56  34 /  60  70  40   0
HVR  87  49  63  39 /  30  50  20  10
LWT  83  43  59  34 /  30  50  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

TORNADO WATCH UNTIL 11 PM MDT THIS EVENING BLAINE...CASCADE...
CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN
GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...
JUDITH BASIN...LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...
SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE.

SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING
BROADWATER...GALLATIN...JEFFERSON...MADISON...MEAGHER.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM MDT
WEDNESDAY FOR ELEVATIONS BELOW 6000 FEET FOR NORTHERN ROCKY
MOUNTAIN FRONT.

&&

SHORT TERM...ZELZER
LONG TERM...ZELZER
AVIATION...BRITTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 5, 4:33 AM MDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 AM MDT TUE JUN 5 2012

MTZ047-061045-
BLAINE-
433 AM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING REMAINS IN EFFECT FOR CLEAR CREEK IN BLAINE UNTIL
FURTHER NOTICE.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH
CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH
THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY
FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN
THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS
TONIGHT BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME
SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER
SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH
FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008>015-044>046-048>055-061045-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
GALLATIN-
433 AM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH
CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH
THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY
FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN
THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS
TONIGHT BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME
SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER
SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH
FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Special weather statement, Jun 5, 2:24 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
224 PM MDT TUE JUN 5 2012

MTZ053>055-052115-
BROADWATER MT-GALLATIN MT-MEAGHER MT-
224 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GALLATIN...SOUTHERN
MEAGHER AND EASTERN BROADWATER COUNTIES UNTIL 315 PM MDT...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES NORTHWEST OF CLYDE PARK...OR 27 MILES
NORTH OF BOZEMAN...MOVING NORTHWEST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAUDLOW.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4641 11159 4661 11108 4605 11081 4595 11102
TIME...MOT...LOC 2024Z 146DEG 31KT 4609 11100

MLV

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:13 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Teton62 min
Jun 4, 6:34 PM MDTSpecial Weather StatementTFXCascade41 min
Jun 4, 6:59 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Pondera, Teton61 min
Jun 4, 7:53 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty67 min
Jun 4, 8:06 PM MDTTornado WarningTFXChouteau39 min
Jun 4, 8:48 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty72 min
Jun 4, 9:05 PM MDTSpecial Weather StatementTFXPondera25 min
Jun 4, 9:14 PM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Teton, Toole61 min
Jun 4, 9:49 PM MDTSpecial Weather StatementTFXPondera41 min
Jun 4, 10:07 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton, Toole38 min
Jun 4, 10:15 PM MDTTornado WarningTFXToole45 min
Jun 4, 10:31 PM MDTSpecial Weather StatementTFXPondera44 min
Jun 4, 10:41 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton49 min
Jun 4, 10:44 PM MDTSevere Thunderstorm WarningTFXGlacier, Liberty, Pondera, Teton, Toole61 min
Jun 4, 11:47 PM MDTSevere Thunderstorm WarningTFXGlacier, Liberty, Toole73 min
Jun 5, 1:48 PM MDTWinter Weather AdvisoryTFX23 hr
Jun 5, 2:24 PM MDTSpecial Weather StatementTFXBroadwater51 min
Jun 5, 3:33 PM MDTSpecial Weather StatementTFXLewis and Clark42 min
Jun 5, 3:38 PM MDTSevere Thunderstorm WarningTFXMeagher52 min
Jun 5, 3:49 PM MDTSevere Thunderstorm WarningTFXLewis and Clark13 min
Jun 5, 3:49 PM MDTTornado WarningTFXMeagher26 min
Jun 5, 3:57 PM MDTSpecial Weather StatementTFXBroadwater48 min
Jun 5, 4:01 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton74 min
Jun 5, 4:13 PM MDTSpecial Weather StatementTFXCascade47 min
Jun 5, 4:21 PM MDTSpecial Weather StatementTFXMeagher39 min
Jun 5, 4:25 PM MDTSpecial Weather StatementTFXCascade50 min
Jun 5, 4:27 PM MDTSpecial Weather StatementTFXMeagher48 min
Jun 5, 4:40 PM MDTSpecial Weather StatementTFXBroadwater50 min
Jun 5, 4:45 PM MDTSpecial Weather StatementTFXLewis and Clark45 min
Jun 5, 4:58 PM MDTSpecial Weather StatementTFXJefferson47 min
Jun 5, 4:59 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton61 min
Jun 5, 5:04 PM MDTSpecial Weather StatementTFXCascade41 min
Jun 5, 5:13 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher25 min
Jun 5, 5:37 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin53 min
Jun 5, 5:40 PM MDTTornado WarningTFXFergus, Judith Basin35 min
Jun 5, 5:53 PM MDTSpecial Weather StatementTFXSilver Bow52 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.